# SDR 2004F00271

- Difficulty date: December 22, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- Engine: Pwa JT8D15
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Bypass Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

ENGINE NR 1 OIL FILTER LIGHT ILLUMINATED IN CLIMB, FOLLOWED PROCEDURES AND SHUTDOWN ENGINE DUMPED FUEL AND RETURNED TO TSJU WITHOUT INCIDENT.  CLEANED CONNECTOR ON OIL FILTER BYPASS LIGHT SWITCH CHECKED AND CLEANED OIL FILTER RAN ENGINE IAW 79-33-0.  ENGINE CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE WITHOUT INCIDENT.  (M)
